Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 308921, 11 pages
http://dx.doi.org/10.1155/2012/308921
Research Article

Coincidence Points for Expansive Mappings under c-Distance in Cone Metric Spaces

1Institut Supérieur d’Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, H. Sousse 4002, Tunisia
2Department of Mathematics, Atilim University, 06836 İncek, Ankara, Turkey
3Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 10 March 2012; Accepted 27 April 2012

Academic Editor: Charles Chidume

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi, Erdal Karapınar, and Sirous Moradi, “Coincidence Points for Expansive Mappings under c-Distance in Cone Metric Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 308921, 11 pages, 2012. https://doi.org/10.1155/2012/308921.